# SDR DHL2005741539

- Difficulty date: May 19, 2005
- Submitted: June 5, 2005
- Operation: Air carrier
- Aircraft: N741DH
- Make and model: Boeing 727-2Q9
- Aircraft serial: 21931
- Aircraft time: 46,665 hours, 37,160 cycles
- System (JASC): 5542 · Rudder, Plate/Skin
- Part: Skin
- Condition: Chafed
- Location: Rudder
- Part time: 46,665 hours, 37,160 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LWR RUDDER UPPER WEB FASTENERS AND SKIN CHAFED RUDDER STA 152.  DAMAGED TO LWR RUDDER UPPER WEB FOUND TO BE OUT OF LIMITS IAW B727 SRM 55-40-1 FIG 1.  REMOVED WEB ON LWR RUDDER UPPER WEB IAW B727 SRM 51-30-2.  FABRICATED WEB FROM 2024 T3 .040 SIZE 14.500 X 14.750 PO 9002297 IAW B727 SRM 55-40-2 FIG 2.  TREATED AND PRIMED PART AND AREA IAW B727 SRM 51-10-2.  INSTALLED WEB IAW B727 51-30-2.
